# SDR DXTA200702387

- Difficulty date: August 7, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N399QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600510
- Aircraft time: 7,374 hours, 6,052 cycles
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LT MAIN GEAR DOWN /LOCKED LIGHT DID NOT ILLUMINATE UPON GEAR EXTENSION, (RED UNSAFE LIGHT DID NOT ILLUMINATE). WHILE PERFORMING EMERG.   CHECKLIST AFTER APPROX 10 MINUTES, LEFT GEAR DOWN/LOCK LIGHT ILLUMINATED WITHOUT PILOT INPUT.PERFORMED NUMEROUS GEAR SWINGS. IAW C560 M/M TASK 52-01-00-710. NO LEFT GEAR DISCREPANCIES NOTED. ALL GEAR INDICATIONS NORMAL.
